# SDR SWIA2020020348134

- Difficulty date: December 27, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUSPECTED CRACK AT FS280 FLOOR BEAM WEB AT RBL9   (C-CHECK) RO 1/29/2020   VERIFIED CRACK AT FS280 FLOOR BEAM WEB VIA NDT. PERFORMED REPAIR TO FS280.00 BULKEAD AND FABRICATED NEW PARTS REFERENCE BOMBARDIER REO.
